Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

March 16, 2012Jasper County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 16, 2012, 8:40 PM EDT for Jasper County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2012, 8:40 PM EDT (00:40 UTC)
Expired
Mar 16, 2012, 9:30 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA

County Jasper County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1918 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WWUS82 KFFC 170040
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT FRI MAR 16 2012

GAZ059-060-072-073-170130-
840 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PUTNAM...JONES...BALDWIN AND JASPER COUNTIES UNTIL 930 PM EDT...

AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTICELLO...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM...JONES...BALDWIN AND JASPER COUNTIES THROUGH 930 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CALVIN...MCELHENEYS
CROSSROADS...MONTICELLO...ADGATEVILLE...SHADY DALE...HILLSBORO...
PIEDMONT...WILLARD...ETHRIDGE...BLOUNTSVILLE...WARFIELD...RESSEAUS
CROSSROADS AND STANFORDVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3330 8334 3307 8344 3324 8379 3347 8373
TIME...MOT...LOC 0040Z 290DEG 11KT 3328 8368

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 16, 8:00 PM EDT, 40 minutes earlier.

Area forecast discussion, Mar 16, 8:00 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT FRI MAR 16 2012

.PREV DISCUSSION... /ISSUED 344 PM EDT FRI MAR 16 2012/

SHORT TERM /TONIGHT THROUGH SUNDAY/...
SUMMER LIKE PATTERN WILL CONTINUE WITH RIDGING SURFACE AND ALOFT.
A COUPLE OF SHORT WAVES ARE FORECAST TO MOVE AROUND THE TOP OF THE
RIDGE THROUGH THE TENNESSEE AND OHIO VALLEYS...WITH THE CWA ON THE
TRAILING END. TIMING AND LOCATION OF CONVECTION MAINLY DEPENDENT
ON MODERATE INSTABILITY...AFTERNOON HEATING AND LOCATION OF ANY
LEFT OVER SURFACE OUTFLOW BOUNDARIES. OVERALL SHEAR REMAINS WEAK.
MAIN THREAT SEEMS TO BE HAIL BUT HEAVY RAIN MAY CAUSE PROBLEMS
TEMPORARILY IN SOME AREAS. HAVE GENERALLY FAVORED NORTH GEORGIA
WITH HIGHER POPS THROUGH THE SHORT TERM BUT DEVELOPMENT IS
POSSIBLE ANYWHERE IN THE CWA. TEMPERATURES WILL REMAIN ABOVE
NORMAL BUT MAY LOCALLY BE AFFECTED BY CLOUDS AND RAIN.

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HEIGHTS CONTINUE TO RISE THROUGH THE MIDDLE OF THE WEEK WITH HIGH
PRESSURE DOMINATING THE EASTERN HALF OF THE COUNTRY. A MAINLY
DIURNAL PATTERN FOR POPS LOOKS REASONABLE AND HAVE MADE NO
CHANGES. GFS AND ECMWF IN SOME AGREEMENT THAT THE TROUGH WILL
ADVANCE INTO THE MID MISSISSIPPI VALLEY BY THE END OF THE WEEK.
THE ONLY TWEAK WAS TO INCLUDE CHANCE POPS WEDNESDAY NIGHT AND
INCREASE POPS A BIT FOR THURSDAY. PREVIOUS DISCUSSION IS INCLUDED
BELOW.

41

PREVIOUS LONG TERM DISCUSSION...
/742 AM EDT FRI MAR 16 2012/
GFS/ECMWF MODELS IN GOOD AGREEMENT THROUGH EXTENDED PERIODS. BOTH
MODELS DEEPEN LOW OVER THE SOUTHERN PLAINS BY MIDWEEK. THIS ALLOWS
NARROW RIDGING OVER THE EAST TO BUILD NORTHWARD. MODELS CONTINUE
TO SHOW WEAK IMPULSES ROTATING OVER THE TOP OF THE RIDGE...ACROSS
PORTIONS OF NORTH AND EAST GEORGIA SUNDAY AND MONDAY...BEFORE
SHIFTING FURTHER EAST BY TUESDAY. PRECIPITABLE WATER REMAINS IN
THE ONE TO ONE AND ONE-QUARTER INCH RANGE THROUGH THURSDAY
HOWEVER... AND WITH SUMMER LIKE PATTERN IN PLACE...THERE WILL
STILL BE ENOUGH MOISTURE AND INSTABILITY FOR ISOLATED CONVECTION
EACH AFTERNOON. MODELS ARE TRENDING TOWARD A SLOWER ADVANCEMENT OF
THE SYSTEM DEVELOPING OVER THE SOUTHERN PLAINS...WITH SYSTEM STILL
WEST OF FORECAST AREA BY THE END OF THE WORK WEEK. GUIDANCE
TEMPERATURES CONTINUE TEN TO TWENTY DEGREES ABOVE NORMAL THROUGH
NEXT WEEK...WHICH WILL REMAIN BELOW RECORD HIGH TEMPERATURES.

12

CLIMATE...

RECORDS FOR 03-16

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      82 1945     37 1960     62 2002     19 1890
   KATL      84 1945     34 1900     64 2002     18 1890
   KCSG      85 2002     51 1969     65 2002     27 1988
                                                    1949
   KMCN      87 1955     42 1900     65 1942     26 1916

RECORDS FOR 03-17

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      85 1945     39 2005     62 1945     23 1924
   KATL      86 1945     38 1892     65 2002     23 1895
   KCSG      88 2002     45 2005     67 2002     30 1981
                                                    1954
   KMCN      88 1945     44 2005     65 1908     27 1988

RECORDS FOR 03-18

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      87 1921     45 1998     63 1908     23 1967
                                                    1941
                                                    1902
   KATL      84 1982     30 1892     67 1908     20 1902
   KCSG      89 1982     49 1988     64 1982     29 1967
   KMCN      88 1908     43 1902     67 1908     28 2007
                                                    1941

RECORDS FOR 03-19

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      86 1982     45 1947     61 1908     22 1892
   KATL      85 1982     44 1892     65 1927     17 1892
   KCSG      88 1982     52 2001     66 1948     30 1985
                                                    1960
   KMCN      88 1963     49 1947     64 1982     26 1967
                                        1945        1902
                                        1927

.AVIATION...
00Z UPDATE...
CONVECTION DIMINISHING BUT MAY CONTINUE TO SEE A FEW SHOWERS
AROUND THOUGH THE EVENING. FEW-SCT CLOUDS 6-8 THSD FT EXPECTED
INTO SATURDAY MORNING...THEN SCT CU 5 TO 6 THSD FT DURING THE
AFTERNOON AS ISOLATED TO SCATTERED SHOWERS-THUNDERSTORMS DEVELOP.
LIGHT SW-W WINDS OVERNIGHT...THEN 5 TO 10 KTS SATURDAY. EXPECT
VSBYS TO REMAIN GENERALLY UNRESTRICTED...EXCEPT POSSIBLY LOWERING
INTO THE MVFR RANGE AT MCN 11Z-13Z TIME FRAME.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS EXCEPT MEDIUM ON TIMING OF CONVECTION
SATURDAY.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  84  57  84 /  40  30  30  30
ATLANTA         60  81  61  82 /  40  30  30  20
BLAIRSVILLE     52  76  52  77 /  50  40  40  30
CARTERSVILLE    53  81  52  82 /  50  30  30  20
COLUMBUS        59  84  60  85 /  30  30  20  20
GAINESVILLE     56  80  58  81 /  40  30  30  30
MACON           55  84  58  85 /  30  30  20  20
ROME            54  82  55  84 /  50  30  30  20
PEACHTREE CITY  52  81  54  82 /  40  30  20  20
VIDALIA         60  84  60  83 /  20  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49
Hazardous weather outlook, Mar 16, 6:04 AM EDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 AM EDT FRI MAR 16 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
604 AM EDT FRI MAR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS EXPECTED WITH ISOLATED SEVERE
THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND EVENING.

.SYNOPSIS...
SURFACE HIGH PRESSURE WILL CONTINUE TO COMBINE WITH WEAK UPPER
LEVEL RIDGING TO KEEP A WARM...MOIST AIRMASS OVER GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THE STRONGER THUNDERSTORMS
WILL BE STRONG WIND GUSTS...LARGE HAIL AND CLOUD-TO-GROUND
LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE FROM 2PM
TO 10 PM.

.DISCUSSION...
A WARM AND MOIST AIRMASS WILL REMAIN IN PLACE. BY THIS
AFTERNOON...CAPES WILL INCREASE TO 1500-2000 ACROSS PORTIONS OF
NORTH AND CENTRAL GEORGIA AS IMPULSES MOVE THROUGH THE UPPER LEVEL
FLOW. THESE IMPULSES WILL AID IN THE DEVELOPMENT OF SCATTERED
THUNDERSTORMS WITH ISOLATED SEVERE ACTIVITY. STRONG WINDS AND HAIL
WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Mar 16, 7:07 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT FRI MAR 16 2012

GAZ032-162330-
707 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN COBB COUNTY
UNTIL 730 PM EDT...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUE WEST...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COBB COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DUE WEST...ACWORTH...KENNESAW STATE UNIVERSITY AND
KENNESAW. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3408 8473 3408 8470 3408 8469 3408 8462
      3407 8459 3396 8455 3394 8472 3395 8474
      3404 8474
TIME...MOT...LOC 2307Z 258DEG 11KT 3399 8472
Special weather statement, Mar 16, 7:10 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT FRI MAR 16 2012

GAZ110-170000-
710 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TELFAIR COUNTY UNTIL 800 PM EDT...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHINA HILL...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TELFAIR COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CHINA HILL...WORKMORE...JACKSONVILLE AND HORSE CREEK
WMA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3180 8309 3180 8313 3195 8311 3197 8282
      3183 8278 3178 8286 3178 8289 3178 8299
      3177 8301
TIME...MOT...LOC 2310Z 284DEG 10KT 3184 8304
Special weather statement, Mar 16, 7:18 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT FRI MAR 16 2012

GAZ074-170000-
718 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON COUNTY UNTIL 800 PM EDT...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF DEEPSTEP...MOVING EAST AT 10
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE HEBRON...DEEPSTEP...SANDERSVILLE...TENNILLE...
RIDDLEVILLE...DAVISBORO AND HARRISON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3279 8268 3279 8270 3292 8303 3308 8294
      3299 8257
TIME...MOT...LOC 2319Z 292DEG 9KT 3297 8288
Special weather statement, Mar 16, 7:48 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT FRI MAR 16 2012

GAZ033-034-045-046-057-170030-
748 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN ROCKDALE...DEKALB...GWINNETT...HENRY AND FULTON COUNTIES UNTIL 830
PM EDT...

AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST LAKE...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
ROCKDALE...DEKALB...GWINNETT...HENRY AND FULTON COUNTIES THROUGH 830
PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...
CEDAR GROVE...LA VISTA...KIRKWOOD...EAST LAKE...PANTHERSVILLE...
GRESHAM PARK...SCOTTDALE...AVONDALE ESTATES...DECATUR...CLARKSTON...
DRUID HILLS...LITTLE FIVE POINTS...PINE LAKE AND SNAPFINGER. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3382 8398 3358 8402 3367 8437 3384 8433
TIME...MOT...LOC 2348Z 281DEG 12KT 3374 8425
Special weather statement, Mar 16, 8:19 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT FRI MAR 16 2012

GAZ076-085-086-170100-
819 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 900 PM EDT...

AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BARTOW...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BARTOW...MOXLEY...
WADLEY...THREE POINTS...COLEMANS LAKE AND SUMMERTOWN. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3271 8217 3279 8257 3282 8256 3282 8252
      3292 8251 3294 8254 3297 8254 3296 8227
      3293 8227 3284 8231 3281 8222 3282 8216
TIME...MOT...LOC 0020Z 278DEG 10KT 3287 8244
Special weather statement, Mar 16, 8:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT FRI MAR 16 2012

GAZ059-060-072-073-170130-
840 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PUTNAM...JONES...BALDWIN AND JASPER COUNTIES UNTIL 930 PM EDT...

AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTICELLO...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM...JONES...BALDWIN AND JASPER COUNTIES THROUGH 930 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CALVIN...MCELHENEYS
CROSSROADS...MONTICELLO...ADGATEVILLE...SHADY DALE...HILLSBORO...
PIEDMONT...WILLARD...ETHRIDGE...BLOUNTSVILLE...WARFIELD...RESSEAUS
CROSSROADS AND STANFORDVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3330 8334 3307 8344 3324 8379 3347 8373
TIME...MOT...LOC 0040Z 290DEG 11KT 3328 8368

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 8:19 PM EDTSpecial Weather StatementFFCJefferson41 min
Mar 16, 8:48 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe42 min
Mar 16, 8:59 PM EDTSpecial Weather StatementFFCHouston46 min
Mar 16, 9:41 PM EDTSpecial Weather StatementFFCBleckley, Houston49 min
Mar 16, 10:17 PM EDTSpecial Weather StatementFFCPulaski43 min
Mar 16, 10:56 PM EDTSpecial Weather StatementFFCLaurens49 min
Mar 16, 11:19 PM EDTSpecial Weather StatementFFCWilcox41 min
Mar 16, 11:30 PM EDTSpecial Weather StatementFFCDooly45 min
Mar 17, 12:38 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler37 min
Mar 17, 12:42 AM EDTSpecial Weather StatementFFCDodge48 min
Mar 17, 2:28 AM EDTSpecial Weather StatementFFCDodge47 min
Mar 17, 3:00 AM EDTSpecial Weather StatementFFCTelfair45 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.